# SDR RU92003F00000

- Difficulty date: November 13, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N127JM
- Make and model: Emb EMB-110P1
- Aircraft serial: 110218
- Engine: Pwa PT6A60
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: MS27640
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON NOV. 13, 2002  GEAR FAILED TO RETRACT, SQUAT SWITCH FAILED. REPLACED SQUAT SWITCH.  OPS CHECK, OK.
